Itching/burning sensation

Hi,

I was diagnosed just over a year ago with Essential thrombocythemia (ET) (Jak2) and have been taking Hydroxy for almost a year now, I have now started to get really bad headaches (paracetamol do nothing to alleviate) and over the past week my face has felt very itchy and like it is on fire at times, anyone else had anything similar?
Thanks

2 Likes

Hi @KT1609. Iā€™m sure there have been threads on this before so hoping you will get some replies and people can share their experiences.
Have your medical team offered any advice?

1 Like

Hi @KT1609 I agree with @Nichola75 and other people on here have experienced itching in varying ways and places.
Severe itching have ET - Living with and after blood cancer - Blood Cancer UK Online Community Forum
Can you help us with our information about itching? - Help shape our work - Blood Cancer UK Online Community Forum
What to try for PV itchiness - Living with and after blood cancer - Blood Cancer UK Online Community Forum
I hope others will share their experiences
The Blood Cancer UK support line is also there for you on 0808 2080 888
Perhaps it might be worth talking to your medical team, I bet the have heard of it before and do let us know what they say.
Be kind to yourself

1 Like

Hi @Nichola75 and @Erica,

Thank you for your replies, I will talk to my CNS tomorrow hopefully and see what they say.

2 Likes

Please let us know how you get on :blush:

1 Like

Hi @KT1609 As always the wonderful @Erica gives the best recommendations. Thinking of you.

1 Like